# SDR DALA2024031703383

- Difficulty date: March 16, 2024
- Submitted: March 17, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,803 hours, 43,000 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 1705 S23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0673, CORROSION ON STRINGER 23L APROX BS.1704.5 (AREA AFT OF BULK CARGO COMPARTMENT LH SIDE.) CORRECTIVE ACTION: REMOVED CORROSION ON STRINGER 23L APROX. BS.1704.5 (AREA AFT OF BULK CARGO COMPARTMENT LH SIDE). FOUND TO BE OUT OF LIMITS WITH 100% MAT. LOSS IAW B757-200 SRM 53-00-03-1A. REMOVED, FABRICATED AND INSTALLED NEW STRINGER SECTION IAW B757 SRM 51-40-02, B757 SRM 51-40-05 AND BOEING DWG 146N3110 REV C AND REV CB. (LP 0247743)
